advertisement
Question
Posted by: anon | 2011-11-13

b12 deficiency

I have been diagnosed with a B12 deficiency and have been taking tablets. My body is constantly sore. The other day I passed two clots while urinating and had a weir feeling in my left leg which then went numb. Is this related?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you have a chronic urinary tract infection. This can explain the constant body ache, as well as the blood clots in your urine. It is therefore, important to consult your doctor for an examination, urine analysis and blood tests.

B12 deficiency can cause chronic pain and weakness in both legs. I am unsure of the cause for your left leg going numb but it might be associated with your B12 deficiency. Please remember to mention this to your doctor.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement